# SDR JJBA20220923036

- Difficulty date: September 20, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 24-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2 UNDERFLOOR LH OMEGA BEAM CRACK SUSPECTED AT FRAME 24-25-26-27-28-29. AFTER NDT INSPECTION, 6 CRACKS CONFIRMED ON LH OMEGA BEAM #2 AT FR 24-25-26-27-28-29, CF2 UNDERFLOOR LH OMEGA BEAM CRACK AT FR 24-25-26-27-28-29 REPAIRED
